Problems with free boundaries and nonlocal problems for nonlinear parabolic equations

Authors

  • A. A. Berezovsky
  • Yu. A. Mitropolskiy

Abstract

We present statements of problems with free boundaries and nonlocal problems for nonlinear parabolic equations arising in metallurgy, medicine, and ecology. We consider some constructive methods for their solution.

Published

25.01.1997

Issue

Section

Research articles

How to Cite

Berezovsky, A. A., and Yu. A. Mitropolskiy. “Problems With Free Boundaries and Nonlocal Problems for Nonlinear Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 1, Jan. 1997, pp. 84–97, https://umj.imath.kiev.ua/index.php/umj/article/view/4988.